MathSciNet Relay Station
MathSciNet bibliographic data
MR2379480 (2008k:35237) 35K55 (35B40 35K20)
Guo, Jong-Shenq; Hu, Bei Blowup rate estimates for the heat equation with a nonlinear gradient source term. Discrete Contin. Dyn. Syst. 20 (2008), no. 4, 927–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement